RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1977, Volume 41, Issue 5, Pages 1043–1052 (Mi izv1878)  

On the embedding problem with a non-Abelian kernel

A. S. Merkur'ev


Abstract: In the paper necessary and sufficient conditions are found for the solvability of the embedding problem with a non-Abelian kernel for which the second term of the $p$-central series is trivial.
Bibliography: 6 titles.

Full text: PDF file (882 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1977, 11:5, 991–1000

Bibliographic databases:

UDC: 519.4
MSC: Primary 12B10, 12B15; Secondary 20E05
Received: 01.06.1976

Citation: A. S. Merkur'ev, “On the embedding problem with a non-Abelian kernel”, Izv. Akad. Nauk SSSR Ser. Mat., 41:5 (1977), 1043–1052; Math. USSR-Izv., 11:5 (1977), 991–1000

Citation in format AMSBIB
\Bibitem{Mer77}
\by A.~S.~Merkur'ev
\paper On the embedding problem with a~non-Abelian kernel
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1977
\vol 41
\issue 5
\pages 1043--1052
\mathnet{http://mi.mathnet.ru/izv1878}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=469894}
\zmath{https://zbmath.org/?q=an:0373.20028|0389.20019}
\transl
\jour Math. USSR-Izv.
\yr 1977
\vol 11
\issue 5
\pages 991--1000
\crossref{https://doi.org/10.1070/IM1977v011n05ABEH001754}


Linking options:
  • http://mi.mathnet.ru/eng/izv1878
  • http://mi.mathnet.ru/eng/izv/v41/i5/p1043

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:134
    Full text:64
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019